# SDR SWAA2021041263505

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 1,296 hours, 584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT INBD EMERGENCY FLASHLIGHT INOP. / REMOVED AND REPLACED AFT RIGHT INBD FLASHLIGHT BATTERY PACK REF AMM 25-64-00.
